# SDR CALA2018021000577

- Difficulty date: February 9, 2018
- Submitted: February 11, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T51601054
- Condition: Cracked
- Location: Bs 245-266
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 245 - 266, RBL 60 THE FLOOR SUPPORT WAS FOUND CRACKED.  THE FLOOR SUPPORT WAS REPAIRED IAW ECRA 5310-07350 REV -.
